Shaveisi, Farzad. (1396). The central vertices and radius of the regular graph of ideals‎. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6(4), 1-13. doi: 10.22108/toc.2017.21472
Farzad Shaveisi. "The central vertices and radius of the regular graph of ideals‎". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6, 4, 1396, 1-13. doi: 10.22108/toc.2017.21472
Shaveisi, Farzad. (1396). 'The central vertices and radius of the regular graph of ideals‎', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6(4), pp. 1-13. doi: 10.22108/toc.2017.21472
Shaveisi, Farzad. The central vertices and radius of the regular graph of ideals‎. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1396; 6(4): 1-13. doi: 10.22108/toc.2017.21472


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.